# SDR SIMA20121025005

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 25,002 hours, 18,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND FORWARD SILL FROM FS 280.00 TO THE SERVICE DOOR HAS SEVERAL SPOTS OF CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD SILL FROM FS 280.00 TO THE SERVICE DOOR IAW BOMBARDIER STRUCTUAL REPAIR MANUAL 51-42-06 AND 51-42-13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
